Volume 19, Issue 4
A Carleman Estimate on Groups of Heisenberg Type

Junqiang Han and Pengcheng Niu

J. Part. Diff. Eq., 19 (2006), pp. 341-358.

Preview Full PDF BiBTex 0 238
  • Abstract

A Pohozaev-Rellich type identity for the p-sub-Laplacian on groups of Heisenberg type, G, is given. A Carleman estimate for the sub-Laplacian on G is established and, as a consequence, a unique continuation result is proved.

  • History

Published online: 2006-11

  • AMS Subject Headings

35H99, 43A80.

  • Cited by